Home |  ENGLISH |  Kontakt |  Impressum |  Anmelden |  KIT

Article3003

Aus Aifbportal

Wechseln zu: Navigation, Suche

(This page contains COinS metadata)

On the inexactness level of robust Levenberg-Marquardt methods


Andreas Fischer, Pradyumn Kumar Shukla, M. Wang



Veröffentlicht: 2010 Februar

Journal: Optimization
Nummer: 2
Seiten: 273 - 287
Verlag: Taylor & Francis
Volume: 59

Referierte Veröffentlichung
BibTeX




Kurzfassung
Recently, the Levenberg-Marquardt (LM) method has been used for solving systems of nonlinear equations with nonisolated solutions. Under certain conditions it converges Q-quadratically to a solution. The same rate has been obtained for inexact versions of the LM method. In this article the LM method will be called robust, if the magnitude of the regularization parameter occurring in its sub-problems is as large as possible without decreasing the convergence rate. For robust LM methods the article shows that the level of inexactness in the sub-problems can be increased significantly. As an application, the local convergence of a projected robust LM method is analysed.



Forschungsgruppe

Effiziente Algorithmen


Forschungsgebiet
Multikriterielle Optimierung